訂正日: 2006/10/20訂正理由: -訂正箇所: 引用文献情報訂正内容: Wrong : 1) T. Akiba, Remarks on generalized rings of quotients, Proc.Japan Acad., 40 (1964), 801-806. 2) M. Nagata, Lecture on the fourteenth problem of Hilbert, Tata Inst. Fund Res., Bonbay, 1965. 3) P. Samuel, Les epimorphismes d'anneaux, Seminaire d'algebres commutative dirige par P. Samuel, Secretariat Math., Paris, 1968.
Right : [1] T. Akiba, Remarks on generalized rings of quotients, Proc.Japan Acad., 40 (1964), 801-806. [2] M. Nagata, Lecture on the fourteenth problem of Hilbert, Tata Inst. Fund Res., Bonbay, 1965. [3] P. Samuel, Les epimorphismes d'anneaux, Seminaire d'algebres commutative dirige par P. Samuel, Secretariat Math., Paris, 1968.